| Catalog Number |
02.12.E0310FR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 6 months after the primary, the patient came in reporting pain and the cause is unknown.The surgeon revised the poly and patella resurfacing.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 27 february 2024: lot 2243360: (b)(4) manufactured and released on 26-jan-2023.Expiration date: 2028-01-09.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Additional device involved: batch review performed on 27 february 2024: gmk-sphere 02.12.E001rp patella resurfacing size 1 e-cross (k202022) lot 2243920: (b)(4) manufactured and released on 12-jan-2023.Expiration date: 2027-12-15.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.